# SDR SWIA200412969

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 2,175 hours, 1,695 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815704
- Part serial: 13N2T
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING A NEW HEADING WHILE IN HDG MODE, THE A/C CONTINUED TURNING THROUGH THE NEW HEADING (OPPOSITE THE FLIGHT DIRECTOR COMMANDS) AND THEN JERKED SUDDENLY TO THE LEFT TWICE.  THE A/P DISCONNECTED ON ITS OWN.  REMOVED AND REPLACED FCC NR 1 IAW MM 22-12-1A.  OP CHECKS GOOD.  P/N  622-9815-704, S/N ON 642, S/N OFF 13N2T.
